Ask an expert
Question

07 Jul 2010

Livifem
Good afternoon,

I went for blood tests after experiencing months of night (and day) sweats and feeling awful. It turned out that I had a count of less than 40 for Estrogen. I thn went to my gynae, who prescribed Livifem which I have been taking for th last thre months now. I have very regular periods which are heavy and on a 28 day cycle. this has stayed the same whilst on livifem.
The problem is this - I have always been a migraine sufferer, but since being on Livifem, I am getting headaches every day, usually waking up with a headache etc. its getting to the point where i cant handle the headaches anymore.
Is there something else I can take other than Livifem? I went to see my Gynae yesterday, but he sai the Livifem is harmless even if I am having normal periods, and to carry on with it - he disregarded my headaches, saying its probably from stress.
Please advise what I can take instead, and if I should be on Livifem.
Many thanks
Answer 1,583 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would need to know more details before I can comment - your age, what contracetion you have used before, whether you have any risk factors for strokes/thrombosis/heart attacks, any medical history.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18601 votes
Vote